# SDR ASAA0853752

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,189 hours, 2,686 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: 8300005604
- Part serial: 13225D
- Condition: Tripped
- Location: Window Heat
- Part time: 296 hours, 84 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT "LEFT SIDE" OVERHEAT LIGHT ON.  FOUND P6 12 "B7" C/B "LT SIDE WINDOW HEAT" OPEN RESET SAME PER SP CHAPTER 20 61 00.  TESTED WINDOW HEAT ELEMENT FILM RESISTANCE AND SENSOR VALUES FOR CORRECT VALUES, NO FAULTS NOTED.  COMPLETED FIM TASK AFTER C/B RESET PER 30 41 00 810 801.  NO FAULTS NOTED, GROUND VERIFICATION SUCCESSFUL FOR ONE HOUR.
